I was on Cipramil for over 15 years when it stopped working. Took me nearly a year to recognise that I had fallen back into depression. Doctor put me on 100gm Pristiq. Did not work until the 3rd week. Still not quite there yet as I still have days where I just want to sleep all day. Have gained weight and since on it and my sex life still has not returned. Hopefully both will improve as time goes by.
I have been on Pristiq now for several months, formerly on Cymbalta. I sleep less and have lost 20 lbs, but I have really been watching my calorie intake. I was sleeping 12 to 14 hours a day on the Cymbalta, but now I have energy. Unfortunatley, the sexual side effects are common and may not go away. Lack of libido is common to many antidepressants, :( I am trying Wellbutrin along with the Pristiq to overcome that problem, but so far no luck.
You are on a high dose of Pristiq and should get results within the first 4 to 6 weeks of taking it. If you find that you are still sleeping too much, please advise the doctor. Sleeping is a symptom of depression, as you know, and can become a habit that is hard to break regardless of the meds. Hang in there and let me know how you progress. I'm glad to know my fellow Pristiq members,
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Sep 2009 • 2 answers
Posted 13 Apr 2010 • 1 answer
Posted 1 Jun 2010 • 3 answers
My doctor is slowly trying to wean me off of Pristiq. I have been on it for about a year along with?
Posted 13 Aug 2013 • 1 answer
Posted 16 Nov 2015 • 2 answers